# SDR CA080425006

- Difficulty date: April 25, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653969
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION FOUND THAT INNER FRAME CHORD AT BS 616, RT, WL 200 AT STUB BEAM TO BE CRACKED. (TC NR 20080425006)
